# SDR SWAA2019020429131

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 71,748 hours, 42,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Unserviceable
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT BREAKAWAY STRAPS UNSERVICEABLE.  INSTALLED STRAP AMM.
